Skip to Main content Skip to Navigation
Journal articles

Scattering below critical energy for the radial 4D Yang-Mills equation and for the 2D corotational wave map system

Abstract : We describe the asymptotic behavior as time goes to infinity of solutions of the 2 dimensional corotational wave map system and of solutions to the 4 dimensional, radially symmetric Yang-Mills equation, in the critical energy space, with data of energy smaller than or equal to a harmonic map of minimal energy. An alternative holds: either the data is the harmonic map and the solution is constant in time, or the solution scatters in infinite time.
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00221387
Contributor : Raphaël Côte <>
Submitted on : Friday, February 14, 2020 - 10:35:15 AM
Last modification on : Tuesday, December 8, 2020 - 10:29:15 AM
Long-term archiving on: : Friday, May 15, 2020 - 2:01:55 PM

File

wmscattering.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Raphaël Côte, Carlos Kenig, Frank Merle. Scattering below critical energy for the radial 4D Yang-Mills equation and for the 2D corotational wave map system. Communications in Mathematical Physics, Springer Verlag, 2008, 284 (1), pp.203-225. ⟨10.1007/s00220-008-0604-4⟩. ⟨hal-00221387⟩

Share

Metrics

Record views

274

Files downloads

144